# SDR SWAA2022022293181

- Difficulty date: August 7, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE LOWER CAVITY PANEL 621YB HAS A CRACK O/B FWD CORNER. / REPAIRED RH WING L/E PANEL 621YB IAW SRM 51-70-04-2R-6 REV 65; SRM 51-70-04-2R-0; AND SRM 51-70-14-2R-3 REV 65. RESTORED FINISH TO PANEL IAW AMM 51-21-77-300-801 REV. 65
